# SDR 96ZZZM1371

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 06232855001
- Condition: Failed
- Location: Cargo Compt
- Component: Fenwal, 72111211000
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLT NR 4931 - CMH - CREW REPORTS, AFT CARGO SMOKE CWP CAPTION ILLUMINATED.  CREW SHOT AFT FIRE EXTINGUISHING SYSTEM.  DECLARED EMERGENCY, CFR ARRIVED AND FOUND NO SMOKE OR FIRE INDICATIONS.  LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED AFT SMOKE DETECTOR AND FIREBOTTLE.  (M)
